MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC* FLUT TIB ROD TRL 75 X 16; KNEE INSTRUMENT : TIBIAL STEM TRIALS

DEPUY ORTHOPAEDICS INC US PFC* FLUT TIB ROD TRL 75 X 16; KNEE INSTRUMENT : TIBIAL STEM TRIALS
Catalog Number 866877
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device found the threads of the mating device broken off and lodged in the mating feature.There is no evidence device malfunctioned and any damage was secondary to the mating device.Depuy synthes considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Extraction screw found broken in trial.Patient consequence? no.Patient consequence description: not used during the case.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device found the threads of the mating device broken off and lodged in the mating feature.There is no evidence device malfunctioned and any damage was secondary to the mating device.Depuy synthes considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : TIBIAL STEM TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8199722
Report Number1818910-2018-79203
Device Sequence Number19353108
Product Code LXH
UDI-Device Identifier10603295217596
UDI-Public10603295217596
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866877
Device Lot NumberH0507
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/13/2018
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date12/28/2018
Patient Sequence Number1